# SDR SWIA202158812

- Difficulty date: June 21, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL CAUTION IN FLIGHT AT LEVEL OF AT FL320. RETURNED TO MSP  .   (FLIGHT 4260 - FILED CLOSED) RESET AND OPERATED FLAPS 5 FULL CYCLES AND COMPLETED AD 2009-06-12/10 COMPLIANCE FORM. OK TO CONTINUE IN SERVICE FOR 10 FLIGHT CYCLES. COMPLIED WITH IN ACCORDANCE WITH FIM FMRP CHAPTER 27 RESET PROCEDURES AND AD 2009-06-12 MCI CREATED FOR FULL AD COMPLIANCE BY MCC
